MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Catalog Number 08057427190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's plasma sample tested with calcium (ca2) assay on a cobas pro c503 analytical unit when compared to a different cobas pro c503 analytical unit.Initial result: 8.75 mg/dl (c503 unit in question) automatic repeat result: 10.7 mg/dl (c503 unit in question) manual repeat result: 9.01 mg/dl (tested on a different c503 unit) the manual repeat result was deemed to be correct as it matched the patient's previous ca2 result of 9.1 mg/dl (tested 48 hours before the event).Reportedly a corrected report was issued.
 
Additional Manufacturer Narrative
The cobas pro c 503 analytical unit serial number was (b)(6).Investigation is ongoing.
 
Additional Manufacturer Narrative
The alarm trace showed multiple sample short alarms and abnormal aspiration alarms.The discrepant results were consistent with a pre-analytical issue.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg)
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key17475392
Report Number1823260-2023-02554
Device Sequence Number7383305
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08057427190
Device Lot Number70571101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown